# SDR 20000509SH002

- Difficulty date: April 17, 2000
- Submitted: May 9, 2000
- Operation: General aviation
- Engine: Cfe CFE73811B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 30506353
- Part serial: 981405700184
- Condition: Misinstalled
- Location: Seal Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

IT WAS FOUND THAT THE SEAL ROTOR, PN 3120524-2,WAS INSTALLED BACKWARDS.  (X)
